# SDR CA980908039

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 1533890135
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON TURNAROUND INSPECTION, FOUND HALF OF C-2 CARGO DOOR FAIRING MISSING.  RIGHT STABILIZER LEADING EDGE BENT, POSSIBLY HIT BY FAIRING.  LEADING EDGE REPLACED AND FAIRING INSTALLED.
